MathSciNet Relay Station
MathSciNet bibliographic data
MR1064907 (92a:22008) 22D05
Sasvári, Zoltán On measurable local homomorphisms. Proc. Amer. Math. Soc. 112 (1991), no. 2, 603–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement